MathSciNet Relay Station
MathSciNet bibliographic data
MR1831815 (2002c:34051) 34C10
Manojlović, J. V. Integral averages and oscillation of second-order nonlinear differential equations. Comput. Math. Appl. 41 (2001), no. 12, 1521–1534.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement